# SDR FDEA201508212671

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 698 hours, 25,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N511010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM AT BS 1661 RBL 56, HAS CORROSION AROUND FASTENER HOLE.  REMOVED CORROSION IAW SRM 51-10-02.  CHECKED LIMITS & FOUND TO BE OUT  OF LIMITS IAW SRM 53-00-51-1A FIG 101 DETAIL III.  R & R FLOORBEAM IAW SRM 51-40-02 & DWG 146N5090. MAJOR REPAIR.
